side effects of tb medicines-hypothyroidism? - TB Alert

TB Alert

766 members282 posts

side effects of tb medicines-hypothyroidism?

rina-roy
rina-roy

i have a doubt

i was given 2nd line of treatment for tb meningitis for 15 days afterward shifted to 1st line of treatment.now my treatment will be over by april.

recently i am diagnosed with hypothyroidism. i started gaining wait & had those symptoms since i was given 2nd line tb drugs. god knows what all happened after that.

is hypothyroidism a side effect of tb medicines?

6 Replies
oldestnewest
HelenC
HelenCAdministrator

Hi rina-roy,

I'm glad to hear that the end of your treatment for TB is in sight - well done you for getting this far. It sounds like you still have quite a battle with your health though.

I have not heard of hyperthyroidism as a side-effect of TB treatment, but TB never fails to surprise in its unpleasantness. Worth asking your doctor though. In the meantime, here are some leaflets on common TB treatment side effects for reference:

thetruthabouttb.org/wp-cont...

thetruthabouttb.org/wp-cont...

best wishes,

Helen

rina-roy
rina-roy in reply to HelenC

hi helenC mam

thanq for the reply

it feels nice talking to you....

rina-roy
rina-roy in reply to HelenC

i have few of the side effects mentioned like for vision, stomach upset and heart palpitations

HelenC
HelenCAdministrator

Poor you, that sounds difficult and scary. I hope your doctor knows about these side effects, as they really do need keeping an eye on - even though you are so close to the end of your treatment now.

rina-roy
rina-roy in reply to HelenC

yes they know them. but they say they are non specific. they say that they will go away once i stop medication.

thanq so much for counselling helen mam

Did you also felt Cold Sensations as if cold is coming out of skin, as if pain the sold sensation is due to pain-relieving ointment?

You may also like...